# SDR IPXA10558727

- Difficulty date: February 25, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZONTAL STABILIZER UPPER SURFACE IS DENTED 40 INCHES FROM INBD, 14 INCHES FR FROM L/E.  REPAIRED LT HORIZONTAL STABILIZER UPPER SURFACE 40 INCHES FROM INBD, 14 INCHES FROM L/E IAW SRM 51-70-10-2R-4 REPAIR 4 AND SRM 51-70-10-2R REPAIR GENERAL.
